# SDR CAL951034

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Fuselage
- Part time: 67,314 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION FOUND A 1.5 INCH CRACK ON FUSELAGE SKIN ADJACENT TO THE LEFT AFT ATTACH ANGLE AT DORSAL FIN AREA.  THE FUSELAGE SKIN WAS REPAIRED PER SRM 53-04, FIGURE 27.  (X)
